# SDR 9500749997

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Engine: Pwa JT8D7
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

INBOUND TO MSN, THE NR 2 FIRE WARNING ILLUMINATED.  SYSTEM FAILED OPERATIONAL TEST OF THE SECONDARY LOOP.  PULLED THE FIRE HANDLE SHUTTING DOWN NR 2 AND DISCHARGED BOTH FIRE BOTTLES.  FOUND 'B' LOOP HAD MALFUNCTIONED.  PLACED THE 'B' LOOP ON MEL.  INSPECTED ENGINE FOR PNEUMATIC LEAKS.  NONE FOUND.  REPLACED THE FIRE BOTTLES.  ENGINE RUN-UP AND SYSTEM CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
